# SDR UPS96220502

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 4 Slat Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LT WING FROM SPAR VERTICAL STIFFENER/RIB ATTACH ANGLE IS CRACKED AT RT SLAT O/B TRACK I/B ROLLER MOUNTING RIB.  REMOVED, FABRICATED, AND INSTALLED NEW STIFFENER IAW DWG 65-16200 AND SRM 51-30-2 AND 57-10-3.
